# SDR SWAA2019021129466

- Difficulty date: February 6, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N414WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29820
- Aircraft time: 60,590 hours, 35,318 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fastener
- Part number: 5A331250
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GIRT BAR CLIPS FASTENERS LOOSE.  SECURED FASTENERS PER SRM.
